RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 778–780 (Mi dan39749)  

MATHEMATICS

Extrema of functionals of joint distributions with given marginal distributions

B. A. Rogozin

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (283 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.21+51:65.012.122
Presented: Yu. V. Prokhorov
Received: 23.09.1975

Citation: B. A. Rogozin, “Extrema of functionals of joint distributions with given marginal distributions”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 778–780

Citation in format AMSBIB
\Bibitem{Rog76}
\by B.~A.~Rogozin
\paper Extrema of functionals of joint distributions with given marginal distributions
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 778--780
\mathnet{http://mi.mathnet.ru/dan39749}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0405534}
\zmath{https://zbmath.org/?q=an:0362.60032}


Linking options:
  • http://mi.mathnet.ru/eng/dan39749
  • http://mi.mathnet.ru/eng/dan/v226/i4/p778

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019